Document Type

Pre-Print

Publication Date

10-6-2015

Subjects

Calculus, Mathematical optimization

Abstract

In this paper, we develop a geometric approach to convex subdifferential calculus in finite dimensions with employing some ideas of modern variational analysis. This approach allows us to obtain natural and rather easy proofs of basic results of convex subdifferential calculus in full generality and also derive new results of convex analysis concerning optimal value/marginal functions, normals to inverse images of sets under set-valued mappings, calculus rules for coderivatives of single-valued and set-valued mappings, and calculating coderivatives of solution maps to parameterized generalized equations governed by set-valued mappings with convex graphs.

Description

This is the author’s version of a work that was accepted for publication in Optimization. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published Optimization, Volume 66, Number 6, 2017, Pages 839-873 and can be found online at: http://dx.doi.org/10.1080/02331934.2015.1105225

DOI

10.1080/02331934.2015.1105225

Persistent Identifier

http://archives.pdx.edu/ds/psu/20423

Share

COinS